# SDR SWAA2017092116496

- Difficulty date: September 18, 2017
- Submitted: September 21, 2017
- Operation: Air carrier
- Aircraft: N386SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26601
- Aircraft time: 72,962 hours, 58,834 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 1010731
- Condition: Unsecure
- Location: Exit Sign
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY EXIT SIGN LENS FELL OFF.  SECURED LENS PER SIP.
